# SDR 06FDEA2767

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Repair
- Condition: Detected
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - EXISTING REPAIR FOUND AT XORS 704, STRINGER 11.  REMOVED PER SRM 51-33-01 VOLUME II.  NEW REPAIR CARRIED OUT PER SRM 57-20-00 VOLUME 1, FIGURE 10.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
